# SDR DU4R2007075

- Difficulty date: March 23, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N604DL
- Make and model: Boeing 757232
- Aircraft serial: 22811
- Aircraft time: 71,216 hours, 36,749 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod End
- Part number: 10607798A
- Condition: Corroded
- Location: R1 Dooor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON R1 DOOR INTERNAL UPPER END CENTER CONTROL ROD WITH RUSTED ROD END.  REPAIRED BY REMOVING AND REPLACING ROD END WITH P/N 10-60779-8A IAW BOEING CMM 52-11-05.
